数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 63-67.

• • 上一篇    下一篇

广义对角占优矩阵的判定准则

  

  1. Department of Computer Science,Shangqiu Teacher's College,Shangqiu 476000,China
  • 收稿日期:2005-09-17 出版日期:2007-03-30 发布日期:2023-11-13
  • 作者简介:TlAN Su-xia(1965-),female,native of Xiayi,Henan,an associate professor of Shangqiu Tencher's College,engages in matrix.
  • 基金资助:
     Supported by the Nature Science Foundation of Henan Province(2003110010);

Criteria Conditions for Generalized Diagonally Dominant Matrices

  1. Department of Computer Science,Shangqiu Teacher's College,Shangqiu 476000,China
  • Received:2005-09-17 Online:2007-03-30 Published:2023-11-13
  • About author:TlAN Su-xia(1965-),female,native of Xiayi,Henan,an associate professor of Shangqiu Tencher's College,engages in matrix.
  • Supported by:
     Supported by the Nature Science Foundation of Henan Province(2003110010);

摘要: In this paper,some new sufficient conditions for generalized dominant matrices are given,and some results in [1] are generalized and improved.

关键词: generalized ,  , diagonal ,  dominant ,  , matrices;a-diagonal ,  , dominant ,  matrix;criteria
condition

Abstract: In this paper,some new sufficient conditions for generalized dominant matrices are given,and some results in [1] are generalized and improved.

Key words: generalized ,  , diagonal ,  dominant ,  , matrices;a-diagonal ,  , dominant ,  matrix;criteria
condition

中图分类号: